# SDR SWAA100967

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 32,801 hours, 18,864 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING NR 6 L/E SLAT CRACKED.  REPAIRED SLAT PER AAR EA.
